# SDR USAASB00070

- Difficulty date: March 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: E/E Bay
- Part time: 48,735 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BDL - FLT 519 - DURING CLIMB-OUT FROM BDL, AT APPROXIMATELY FL210, THE CABIN WARNING HORN SOUNDED.  NO OTHER WARNING INDICATORS ILLUMINATED.  CABIN ALTITUDE WAS CLIMBING THROUGH 12,000 AS PRESSURE DIFFERENTIAL WAS 4.2 PSI AND RATE OF CLIMB WAS APPROXIMATELY 500 FT PER MINUTE.  FLT RETURNED TO FIELD AT BDL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE CHECKED THE EXTERIOR OF AIRCRAFT FOR DAMAGE.  NONE FOUND.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER AND PERFORMED SATISFACTORY PRESSURIZATION CONTROL SYSTEM TEST PER MM 21-31-00.  (M)
